# SDR 9500669979

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Instr Amplifier
- Part number: 5223120004
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 22,245 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S GYRO FLAG APPEARED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAIN'S ATTITUDE DIRECTIONAL INDICATOR WITH NO HELP.  REPLACED INSTRUMENT AMPLIFIER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO GATE.
